# SDR ASOA2013050103468

- Difficulty date: April 15, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 21,541 hours, 20,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 460 FLOOR SUPPORT FITTING, CRACKED AND TOP ATTACH RIVET SHEARED OFF AT OTBD SIDE OF RBL 9.   REMOVED CRACKED FLOOR SUPPORT FITTING IAW SRM 51-42-06 AND 51-42-21.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE 460 SUPPORT FITTING IAW SRM 51-40-11, 51-42-06 AND 51-42-21.
